Skip to main content
placeholder image

Existence, uniqueness, and regularity for functions of least gradient

Journal Article


Abstract


Publication Date


  • 1992

Citation


  • Sternberg, P., Ziemer, W. P., & Williams, G. (1992). Existence, uniqueness, and regularity for functions of least gradient. Journal fur die Reine und Angewandte Mathematik, 1992(430), 35-60. doi:10.1515/crll.1992.430.35

Scopus Eid


  • 2-s2.0-84893950945

Web Of Science Accession Number


Start Page


  • 35

End Page


  • 60

Volume


  • 1992

Issue


  • 430

Abstract


Publication Date


  • 1992

Citation


  • Sternberg, P., Ziemer, W. P., & Williams, G. (1992). Existence, uniqueness, and regularity for functions of least gradient. Journal fur die Reine und Angewandte Mathematik, 1992(430), 35-60. doi:10.1515/crll.1992.430.35

Scopus Eid


  • 2-s2.0-84893950945

Web Of Science Accession Number


Start Page


  • 35

End Page


  • 60

Volume


  • 1992

Issue


  • 430